# SDR GLBA97020

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120071
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: De-Ice Lead
- Condition: Failed
- Location: Rt Prop
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CIU - RIGHT PROP DE-ICE FAILED.  AIR TURN BACK TO CIU WHERE MAINTENANCE REPLACED PROP DE-ICE LEAD.  (M)
